Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

What are the repercussions of accidental double dosage of Calpol?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 553 Questions
Question
I’ve given my child too much calpol a double dose, will she be ok? She’s 20 Months old and a good healthy weight however I don’t know her weight exactly.... she’s teething. Dad gave her one dose of 5ml, and I came home from work and gave her another without knowing. Do I need to worry? Thanks
Wed, 9 May 2018 in Child Health
 
 
Answered by Dr. Ornela Ademovi 1 hour later
Brief Answer:
No need to worry

Detailed Answer:
Hello,

I understand your concern, but there is no need to worry. Skip the next dose of Calpol and if she has a high fever give her a dose of children’s Advil or Motrin instead.

In case she becomes drowsy, irritated, and experiences vomiting or stomach pain, take her to a doctor right away.

I hope this helps. Let me know if I can assist you further.
All the best
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor